Schur-Weyl reciprocity between quantum groups and Hecke algebras of type G(r, 1, n)

Authors
Citation
J. Hu, Schur-Weyl reciprocity between quantum groups and Hecke algebras of type G(r, 1, n), MATH Z, 238(3), 2001, pp. 505-521
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATISCHE ZEITSCHRIFT
ISSN journal
0025-5874 → ACNP
Volume
238
Issue
3
Year of publication
2001
Pages
505 - 521
Database
ISI
SICI code
0025-5874(200111)238:3<505:SRBQGA>2.0.ZU;2-H